<  Back to the Polytechnique Montréal portal


Marc Laforest

Article (2008)

An external link is available for this item
Department: Department of Mathematics and Industrial Engineering
PolyPublie URL: https://publications.polymtl.ca/20589/
Journal Title: Accromath (vol. 3, no. 1)
Official URL: https://accromath.uqam.ca/2008/02/recidivisme/
Date Deposited: 18 Apr 2023 15:15
Last Modified: 05 Apr 2024 11:03
Cite in APA 7: Laforest, M. (2008). Récidivisme. Accromath, 3(1), 8-11. https://accromath.uqam.ca/2008/02/recidivisme/


Stats are not available on this system.

Repository Staff Only

View Item View Item